Ibuprofen (If you're not allergic). It's an anti-inflammatory so should help with the nausea. Normally with a standard Ibuprofen which is 200mg, you can take two tablets every four hours but you can take it with other painkillers such as Paracetemol. Check the ingredients before taking them, though.
Aspirin or any other sort of pain killer.